Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 847958, 15 pages
http://dx.doi.org/10.1155/2012/847958
Research Article

A Minimum Problem for Finite Sets of Real Numbers with Nonnegative Sum

1Dipartimento di Matematica, Universitá della Calabria, Via Pietro Bucci, Cubo 30B, 87036 Arcavacata di Rende, Italy
2Dipartimento di Matematica, Universitá della Calabria, Via Pietro Bucci, Cubo 30C, 87036 Arcavacata di Rende, Italy

Received 6 February 2012; Accepted 2 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 G. Chiaselotti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Manickam and D. Miklós, β€œOn the number of nonnegative partial sums of a nonnegative sum,” Colloquia Mathematica Societatis Janos Bolyai, vol. 52, pp. 385–392, 1987. View at Google Scholar
  2. C. Bisi and G. Chiaselotti, β€œA class of lattices and boolean functions related to a,” Manickam-Miklös-Singhi Conjecture. In press.
  3. C. Bisi and G. Chiaselotti, β€œExtension results for boolean maps and a class of systems of linear inequalities,” http://arxiv.org/abs/1012.5486.
  4. G. Chiaselotti, β€œOn a problem concerning the weight functions,” European Journal of Combinatorics, vol. 23, no. 1, pp. 15–22, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. A. Bhattacharya, β€œOn a conjecture of Manickam and Singhi,” Discrete Mathematics, vol. 272, no. 2-3, pp. 259–261, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. A. Bhattacharya, Some problems in combinatorics, Ph.D. thesis, Indian Institute of Technology, Bombay, India, 2004.
  7. T. Bier and N. Manickam, β€œThe first distribution invariant of the Johnson-scheme,” Southeast Asian Bulletin of Mathematics, vol. 11, no. 1, pp. 61–68, 1987. View at Google Scholar Β· View at Zentralblatt MATH
  8. G. Chiaselotti, G. Infante, and G. Marino, β€œNew results related to a conjecture of Manickam and Singhi,” European Journal of Combinatorics, vol. 29, no. 2, pp. 361–368, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. G. Marino and G. Chiaselotti, β€œA method to count the positive 3-subsets in a set of real numbers with non-negative sum,” European Journal of Combinatorics, vol. 23, no. 5, pp. 619–629, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. N. Manickam, β€œDistribution invariants of association schemes,” Congressus Numerantium, vol. 61, pp. 121–131, 1988. View at Google Scholar Β· View at Zentralblatt MATH
  11. N. Manickam, β€œFirst distributed sets in the association scheme of bilinear forms,” Colloquia Mathematica Societatis Janos Bolyai, vol. 60, pp. 465–468, 1992. View at Google Scholar Β· View at Zentralblatt MATH
  12. B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Cambridge University Press, New York, NY, USA, 2nd edition, 2002.
  13. P. Erdos, C. Ko, and R. Rado, β€œIntersection theorems for systems of finite sets,” Quarterly Journal of Mathematics, vol. 2, no. 12, pp. 313–320, 1961. View at Google Scholar
  14. R. P. Stanley, Enumerative Combinatorics, Vol. 1, Cambridge University Press, Cambridge, UK, 1997.